# SDR CA140217014

- Difficulty date: February 1, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,151 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: C12380K002
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,231 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) YELLOW GOV LIGHT ILLUMINATED IN CRUISE FLIGHT WITH THE SMELL OF "ELECTRICAL BURNING" CREW ALSO REPORT THE AFT BAGGAGE COMPARTMENT, EECU LOCATION, SMELT OF BURNED ELECTRONICS.   TROUBLESHOOTING CONFIRMED FAULTY EECU.  SERVICEABLE EECU INSTALLED.  ACFT HAS RETUNED TO SERVICE.  THIS IS OUR SECOND AMBER GOV LIGHT CAUSED BY A FAULTY EECU WITHIN THE LAST 6 MONTHS.
